MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC CATHETER 6F BASIC TRAY (DUAL-LUMEN) (55CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC CATHETER 6F BASIC TRAY (DUAL-LUMEN) (55CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 3276118
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of reax1145 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that catheter power picc successfully passed through right braquial vein.It was stated that during the guide wire removing procedure, it left unwrapping one of each other and broke.When the catheter was totally removed, it was disintegrated.

Brand Name
POWERPICC CATHETER 6F BASIC TRAY (DUAL-LUMEN) (55CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7842508
Report Number3006260740-2018-02342
Device Sequence Number11051718
Product Code LJS
UDI-Device Identifier00801741027994
UDI-Public(01)00801741027994
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K050931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number3276118
Device Catalogue Number3276118
Device Lot NumberREAX1145
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;